Alert archive / Florida / High Surf Advisories in 2012
High Surf Advisory 3, NWS Jacksonville, FL
NWS Jacksonville, FL issued this high surf advisory at Oct 25, 2012, 12:51 PM EDT for Flagler County, Nassau County, Florida; Camden County, Glynn County, Georgia. It took effect at Oct 26, 2012, 2:00 AM EDT. It was in force for 66 hr.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2012, 12:51 PM EDT (16:51 UTC)
- In effect from
- Oct 26, 2012, 2:00 AM EDT
- Expired
- Oct 28, 2012, 8:00 PM EDT
- In force
- 66 hr
- Issued by
- NWS Jacksonville, FL
Counties Flagler County, FL, Nassau County, FL, Camden County, GA, Glynn County, GA
The radar
The Jacksonville radar (KJAX), 17 km from the middle of the area, began a volume at 16:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 4.9 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 559 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 770 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
182 WHUS42 KJAX 251651 CFWJAX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 1251 PM EDT THU OCT 25 2012 GAZ154-166-261500- /O.NEW.KJAX.SU.Y.0003.121026T0600Z-121028T1000Z/ /O.CON.KJAX.RP.S.0022.000000T0000Z-121029T0000Z/ COASTAL GLYNN-COASTAL CAMDEN- 1251 PM EDT THU OCT 25 2012 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY EVENING... ...HIGH SURF ADVISORY IN EFFECT FROM 2 AM FRIDAY TO 6 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 2 AM FRIDAY TO 6 AM EDT SUNDAY. * WAVES AND SURF...BREAKERS IN THE SURF ZONE ARE EXPECTED TO BUILD TO 6 TO 8 FEET TONIGHT...AND INTO THE 8 TO 12 FEET RANGE FROM FRIDAY THROUGH SATURDAY. * TIMING...LONG PERIOD EASTERLY SWELLS AND ONSHORE FLOW WILL INCREASE INTO THE WEEKEND AS HURRICANE SANDY MOVES NORTH OF THE BAHAMAS. THESE CONDITIONS WILL CREATE A HIGH RISK OF RIP CURRENTS AND HIGH SURF THROUGH MUCH OF THE WEEKEND. * IMPACTS...RIP CURRENTS WILL BE LIFE-THREATENING TO SWIMMERS. BREAKER HEIGHTS WILL PROGRESSIVELY BUILD AS WELL THROUGH THE REST OF THE WEEK. BREAKERS TODAY WILL RANGE FROM 4 TO 6 FEET. BREAKERS FRIDAY INTO SATURDAY IN EXCESS OF 7 FEET ARE ANTICIPATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ PP
7 follow-up statements
804
WHUS42 KJAX 260836
CFWJAX
URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
436 AM EDT FRI OCT 26 2012
GAZ154-166-261945-
/O.NEW.KJAX.CF.A.0001.121027T0800Z-121028T1500Z/
/O.CON.KJAX.SU.Y.0003.000000T0000Z-121028T1000Z/
/O.CON.KJAX.RP.S.0022.000000T0000Z-121029T0000Z/
COASTAL GLYNN-COASTAL CAMDEN-
436 AM EDT FRI OCT 26 2012
...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY
EVENING...
...COASTAL FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING...
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A COASTAL
FLOOD WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING.
* COASTAL FLOODING...MINOR TO MODERATE COASTAL FLOODING IS
EXPECTED TO DEVELOP LATE TONIGHT THROUGH SUNDAY MORNING MAINLY
AT TIMES OF HIGH TIDES.
ST. SIMONS...HIGH TIDE SATURDAY...712 AM...735 PM.
HIGH TIDE SUNDAY...753 AM.
* WAVES AND SURF...BREAKERS IN THE SURF ZONE ARE EXPECTED TO BUILD
TO 8 TO 10 FEET THIS AFTERNOON THROUGH SATURDAY NIGHT.
* TIMING...LONG PERIOD EASTERLY SWELLS AND ONSHORE FLOW WILL
INCREASE INTO THE WEEKEND AS HURRICANE SANDY MOVES NORTH OF
THE BAHAMAS. THESE CONDITIONS WILL CREATE A HIGH RISK OF RIP
CURRENTS AND HIGH SURF THROUGH MUCH OF THE WEEKEND.
* IMPACTS...RIP CURRENTS WILL BE LIFE-THREATENING TO SWIMMERS.
BREAKER HEIGHTS WILL PROGRESSIVELY BUILD TODAY AND REMAIN HIGH
THROUGH THE WEEKEND. BREAKERS TODAY THROUGH SATURDAY NIGHT WILL
BE IN EXCESS OF 7 FEET. MINOR TO MODERATE COASTAL FLOODING AND
BEACH EROSION IS EXPECTED TO OCCUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THERE IS A HIGH RISK OF RIP CURRENTS.
RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...
JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH
PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS.
IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG
SWIMMER CAN BECOME EXHAUSTED QUICKLY.
A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.
A COASTAL FLOOD WATCH MEANS THAT CONDITIONS FAVORABLE FOR
FLOODING ARE EXPECTED TO DEVELOP. COASTAL RESIDENTS SHOULD BE
ALERT FOR LATER STATEMENTS OR WARNINGS...AND TAKE ACTION TO
PROTECT PROPERTY.
&&
$$909 WHUS42 KJAX 261600 CFWJAX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 1200 PM EDT FRI OCT 26 2012 GAZ154-166-270130- /O.UPG.KJAX.CF.A.0001.121027T0800Z-121028T1500Z/ /O.NEW.KJAX.CF.Y.0004.121027T0800Z-121028T1500Z/ /O.CON.KJAX.SU.Y.0003.000000T0000Z-121028T1000Z/ /O.CON.KJAX.RP.S.0022.000000T0000Z-121029T0000Z/ COASTAL GLYNN-COASTAL CAMDEN- 1200 PM EDT FRI OCT 26 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY EVENING... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 4 AM SATURDAY TO 11 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT FROM 4 AM SATURDAY TO 11 AM EDT SUNDAY. THE COASTAL FLOOD WATCH IS NO LONGER IN EFFECT. * COASTAL FLOODING...MINOR COASTAL FLOODING IS EXPECTED TO DEVELOP LATE TONIGHT THROUGH SUNDAY MORNING MAINLY AT TIMES OF HIGH TIDES. TIDES MAY BE UP TO 2 TO 3 FEET ABOVE NORMAL ON SATURDAY. * WAVES AND SURF...BREAKERS IN THE SURF ZONE ARE EXPECTED TO BUILD TO 8 TO 10 FEET THIS AFTERNOON THROUGH SATURDAY NIGHT. * TIMING...LONG PERIOD EASTERLY SWELLS AND ONSHORE FLOW WILL INCREASE INTO THE WEEKEND AS HURRICANE SANDY MOVES NORTH OF THE BAHAMAS. THESE CONDITIONS WILL CREATE A HIGH RISK OF RIP CURRENTS AND HIGH SURF THROUGH MUCH OF THE WEEKEND. ST. SIMONS...HIGH TIDE SATURDAY...712 AM...735 PM. HIGH TIDE SUNDAY...753 AM. * IMPACTS...RIP CURRENTS WILL BE LIFE-THREATENING TO SWIMMERS. BREAKER HEIGHTS WILL PROGRESSIVELY BUILD TODAY AND REMAIN HIGH THROUGH THE WEEKEND. BREAKERS TODAY THROUGH SATURDAY NIGHT WILL BE IN EXCESS OF 7 FEET. MINOR COASTAL FLOODING AND MODERATE TO HEAVY BEACH EROSION IS EXPECTED TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE. THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$ FLZ024-025-033-038-270130- /O.NEW.KJAX.CF.Y.0004.121027T0800Z-121028T1500Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER- 1200 PM EDT FRI OCT 26 2012 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 4 AM SATURDAY TO 11 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT FROM 4 AM SATURDAY TO 11 AM EDT SUNDAY. * COASTAL FLOODING...MINOR COASTAL FLOODING IS EXPECTED TO DEVELOP LATE TONIGHT THROUGH SUNDAY MORNING MAINLY AT TIMES OF HIGH TIDES. TIDES MAY BE UP TO 2 TO 3 FEET ABOVE NORMAL ON SATURDAY. * TIMING...THE NEXT HIGH TIDE CYCLE WHERE HIGHER THAN NORMAL TIDES WILL OCCUR WILL BE SATURDAY AND SUNDAY. MAYPORT...HIGH TIDE SATURDAY...740 AM...758 PM. HIGH TIDE SUNDAY...822 AM. * IMPACTS...MINOR COASTAL FLOODING AND MODERATE TO HEAVY BEACH EROSION IS EXPECTED TO OCCUR. RESIDENTS AND BEACH GOERS ALONG THE AFFECTED BEACHES SHOULD EXERCISE CAUTION UNTIL THE SURF AND WATER LEVELS SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE. && $$
091 WHUS42 KJAX 270155 CFWJAX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 955 PM EDT FRI OCT 26 2012 FLZ033-038-270300- /O.CAN.KJAX.CF.Y.0004.121027T0800Z-121028T1500Z/ ST JOHNS-FLAGLER- 955 PM EDT FRI OCT 26 2012 ...COASTAL FLOOD ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE COASTAL FLOOD ADVISORY. $$ GAZ154-166-271100- /O.CON.KJAX.SU.Y.0003.000000T0000Z-121028T1000Z/ /O.CON.KJAX.CF.Y.0004.121027T0800Z-121028T1500Z/ /O.CON.KJAX.RP.S.0022.000000T0000Z-121029T0000Z/ COASTAL GLYNN-COASTAL CAMDEN- 955 PM EDT FRI OCT 26 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY EVENING... ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 4 AM SATURDAY TO 11 AM EDT SUNDAY... * COASTAL FLOODING...MINOR COASTAL FLOODING IS EXPECTED TO DEVELOP LATE TONIGHT THROUGH SUNDAY MORNING MAINLY AT TIMES OF HIGH TIDES. TIDES MAY BE UP TO 2 TO 3 FEET ABOVE NORMAL ON SATURDAY. * WAVES AND SURF...BREAKERS IN THE SURF ZONE ARE EXPECTED TO BUILD TO 8 TO 10 FEET THIS EVENING THROUGH SATURDAY NIGHT. * TIMING...LONG PERIOD EASTERLY SWELLS AND ONSHORE FLOW WILL INCREASE INTO THE WEEKEND AS HURRICANE SANDY MOVES NORTH OF THE BAHAMAS. THESE CONDITIONS WILL CREATE A HIGH RISK OF RIP CURRENTS AND HIGH SURF THROUGH MUCH OF THE WEEKEND. ST. SIMONS...HIGH TIDE SATURDAY...712 AM...735 PM. HIGH TIDE SUNDAY...753 AM. * IMPACTS...RIP CURRENTS WILL BE LIFE-THREATENING TO SWIMMERS. BREAKER HEIGHTS WILL PROGRESSIVELY BUILD TODAY AND REMAIN HIGH THROUGH THE WEEKEND. BREAKERS TODAY THROUGH SATURDAY NIGHT WILL BE IN EXCESS OF 7 FEET. MINOR COASTAL FLOODING AND MODERATE TO HEAVY BEACH EROSION IS EXPECTED TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE. THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$ FLZ024-025-271100- /O.CON.KJAX.CF.Y.0004.121027T0800Z-121028T1500Z/ NASSAU-DUVAL- 955 PM EDT FRI OCT 26 2012 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 4 AM SATURDAY TO 11 AM EDT SUNDAY... * COASTAL FLOODING...MINOR COASTAL FLOODING IS EXPECTED TO DEVELOP LATE TONIGHT THROUGH SUNDAY MORNING MAINLY AT TIMES OF HIGH TIDES. TIDES MAY BE UP TO 2 TO 3 FEET ABOVE NORMAL ON SATURDAY. * TIMING...THE NEXT HIGH TIDE CYCLE WHERE HIGHER THAN NORMAL TIDES WILL OCCUR WILL BE SATURDAY AND SUNDAY. MAYPORT...HIGH TIDE SATURDAY...740 AM...758 PM. HIGH TIDE SUNDAY...822 AM. * IMPACTS...MINOR COASTAL FLOODING AND MODERATE TO HEAVY BEACH EROSION IS EXPECTED TO OCCUR. RESIDENTS AND BEACH GOERS ALONG THE AFFECTED BEACHES SHOULD EXERCISE CAUTION UNTIL THE SURF AND WATER LEVELS SUBSIDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE. && $$
615 WHUS42 KJAX 270808 CFWJAX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 408 AM EDT SAT OCT 27 2012 FLZ024-025-271930- /O.EXA.KJAX.SU.Y.0003.000000T0000Z-121028T1000Z/ /O.EXA.KJAX.RP.S.0022.000000T0000Z-121029T0000Z/ /O.CON.KJAX.CF.Y.0004.000000T0000Z-121028T1500Z/ NASSAU-DUVAL- 408 AM EDT SAT OCT 27 2012 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM EDT SUNDAY... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH SUNDAY EVENING... ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT SUNDAY. A HIGH RIP CURRENT RISK HAS ALSO BEEN ISSUED. THIS HIGH RIP CURRENT RISK IS IN EFFECT THROUGH SUNDAY EVENING. * COASTAL FLOODING...MINOR COASTAL FLOODING IS EXPECTED TO DEVELOP TODAY THROUGH SUNDAY MORNING MAINLY AT TIMES OF HIGH TIDES. TIDES MAY BE UP TO 2 TO 3 FEET ABOVE NORMAL. * WAVES AND SURF...BREAKERS IN THE SURF ZONE ARE EXPECTED TO BE 8 TO 10 FEET THROUGH TONIGHT. * TIMING...LONG PERIOD EASTERLY SWELLS AND ONSHORE FLOW WILL REMAIN HIGH AS HURRICANE SANDY MOVES UP THE EAST COAST. THESE CONDITIONS WILL CREATE A HIGH RISK OF RIP CURRENTS AND HIGH SURF THROUGH SUNDAY. MAYPORT...HIGH TIDE TODAY...740 AM...758 PM... HIGH TIDE SUNDAY...822 AM. * IMPACTS...RIP CURRENTS WILL BE LIFE-THREATENING TO SWIMMERS. BREAKER HEIGHTS WILL PROGRESSIVELY BUILD TODAY AND REMAIN HIGH THROUGH THE WEEKEND. BREAKERS TODAY THROUGH TONIGHT WILL BE IN EXCESS OF 7 FEET. MINOR COASTAL FLOODING AND MODERATE TO HEAVY BEACH EROSION IS EXPECTED TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE. THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$ GAZ154-166-271930- /O.CON.KJAX.SU.Y.0003.000000T0000Z-121028T1000Z/ /O.CON.KJAX.CF.Y.0004.000000T0000Z-121028T1500Z/ /O.CON.KJAX.RP.S.0022.000000T0000Z-121029T0000Z/ COASTAL GLYNN-COASTAL CAMDEN- 408 AM EDT SAT OCT 27 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY EVENING... ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT SUNDAY... * COASTAL FLOODING...MINOR COASTAL FLOODING IS EXPECTED TO DEVELOP TODAY THROUGH SUNDAY MORNING MAINLY AT TIMES OF HIGH TIDES. TIDES MAY BE UP TO 2 TO 3 FEET ABOVE NORMAL. * WAVES AND SURF...BREAKERS IN THE SURF ZONE ARE EXPECTED TO BE 8 TO 10 FEET THROUGH TONIGHT. * TIMING...LONG PERIOD EASTERLY SWELLS AND ONSHORE FLOW WILL INCREASE INTO THE WEEKEND AS HURRICANE SANDY MOVES NORTH OF THE BAHAMAS. THESE CONDITIONS WILL CREATE A HIGH RISK OF RIP CURRENTS AND HIGH SURF THROUGH MUCH OF THE WEEKEND. ST. SIMONS...HIGH TIDE TODAY...712 AM...735 PM...HIGH TIDE SUNDAY...753 AM. * IMPACTS...RIP CURRENTS WILL BE LIFE-THREATENING TO SWIMMERS. BREAKER HEIGHTS WILL PROGRESSIVELY BUILD TODAY AND REMAIN HIGH THROUGH THE WEEKEND. BREAKERS TODAY THROUGH TONIGHT WILL BE IN EXCESS OF 7 FEET. MINOR COASTAL FLOODING AND MODERATE TO HEAVY BEACH EROSION IS EXPECTED TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE. THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$
412 WHUS42 KJAX 271536 CFWJAX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 1136 AM EDT SAT OCT 27 2012 FLZ024-025-GAZ154-166-281000- /O.CAN.KJAX.CF.Y.0004.000000T0000Z-121028T1500Z/ /O.CON.KJAX.SU.Y.0003.000000T0000Z-121028T1000Z/ /O.CON.KJAX.RP.S.0022.000000T0000Z-121029T0000Z/ NASSAU-DUVAL-COASTAL GLYNN-COASTAL CAMDEN- 1136 AM EDT SAT OCT 27 2012 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY EVENING... ...COASTAL FLOOD ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE COASTAL FLOOD ADVISORY. * WAVES AND SURF...BREAKERS IN THE SURF ZONE ARE EXPECTED TO BE 8 TO 12 FEET THROUGH TONIGHT. * TIMING...LONG PERIOD EASTERLY SWELLS AND STRONG ONSHORE FLOW FROM HURRICANE SANDY WILL MAINTAIN LARGE BATTERING SURF AND A HIGH RISK OF RIP CURRENTS THROUGH TONIGHT. * IMPACTS...SURF WILL REMAIN CHOPPY AND DANGEROUS WITH LIFE- THREATENING RIP CURRENTS THROUGH TONIGHT. NUISANCE COASTAL FLOODING AND MODERATE TO HEAVY BEACH EROSION WILL OCCUR AROUND TIMES OF HIGH TIDE EARLY THIS EVENING AND AGAIN SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$ FLZ033-038-281000- /O.EXA.KJAX.SU.Y.0003.000000T0000Z-121028T1000Z/ /O.EXA.KJAX.RP.S.0022.000000T0000Z-121029T0000Z/ ST JOHNS-FLAGLER- 1136 AM EDT SAT OCT 27 2012 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM EDT SUNDAY... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT SUNDAY. A HIGH RIP CURRENT RISK HAS ALSO BEEN ISSUED. THIS HIGH RIP CURRENT RISK IS IN EFFECT THROUGH SUNDAY EVENING. * WAVES AND SURF...BREAKERS IN THE SURF ZONE ARE EXPECTED TO BE 8 TO 12 FEET THROUGH TONIGHT. * TIMING...LONG PERIOD EASTERLY SWELLS AND STRONG ONSHORE FLOW FROM HURRICANE SANDY WILL MAINTAIN LARGE BATTERING SURF AND A HIGH RISK OF RIP CURRENTS THROUGH TONIGHT. * IMPACTS...SURF WILL REMAIN CHOPPY AND DANGEROUS WITH LIFE- THREATENING RIP CURRENTS THROUGH TONIGHT. NUISANCE COASTAL FLOODING AND MODERATE TO HEAVY BEACH EROSION WILL OCCUR AROUND TIMES OF HIGH TIDE EARLY THIS EVENING AND AGAIN SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$ JDS
486 WHUS42 KJAX 280816 CFWJAX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 416 AM EDT SUN OCT 28 2012 FLZ024-025-033-038-GAZ154-166-290000- /O.EXT.KJAX.SU.Y.0003.000000T0000Z-121029T0000Z/ /O.CON.KJAX.RP.S.0022.000000T0000Z-121029T0000Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- 416 AM EDT SUN OCT 28 2012 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING... * WAVES AND SURF...BREAKERS IN THE SURF ZONE ARE EXPECTED TO BE 5 TO 7 FEET TODAY. * TIMING...LONG PERIOD EASTERLY SWELLS FROM HURRICANE SANDY WILL MAINTAIN ROUGH SURF AND A HIGH RISK OF RIP CURRENTS THROUGH THIS EVENING. * IMPACTS...SURF WILL REMAIN CHOPPY AND DANGEROUS WITH LIFE- THREATENING RIP CURRENTS THROUGH THIS EVENING. MINOR COASTAL FLOODING AND BEACH EROSION IS POSSIBLE MAINLY AROUND THE TIME OF HIGH TIDE THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$
308 WHUS42 KJAX 290016 CFWJAX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 816 PM EDT SUN OCT 28 2012 FLZ024-025-033-038-GAZ154-166-290130- /O.EXP.KJAX.SU.Y.0003.000000T0000Z-121029T0000Z/ /O.EXP.KJAX.RP.S.0022.000000T0000Z-121029T0000Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- 816 PM EDT SUN OCT 28 2012 ...HIGH SURF ADVISORY HAS EXPIRED... ...HIGH RIP CURRENT RISK HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this high surf advisory went out at Oct 25, 10:40 AM EDT, 2 hours 11 minutes earlier.
Area forecast discussion, Oct 25, 10:40 AM EDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1040 AM EDT THU OCT 25 2012
...HURRICANE SANDY MOVING NWD INTO THE BAHAMAS THIS MORNING...
.UPDATE...A TIGHTER PRESSURE GRADIENT TODAY THAN YESTERDAY AS
HURRICANE SANDY HAS MOVED INTO THE WRN ATLC AND NRN COAST OF CUBA.
LATEST PSN WAS 21.6N 75.5W AT 8 AM...CATEGORY 2 AND MOVING N AT 18
MPH. A DEEP LAYER ANTICYCLONE WAS LOCATED OVER MID ATLC STATES.
LATEST JAX SOUNDING SHOWS HIGHER MOISTURE LEVELS...MAINLY BELOW 8 KFT...
AS WAS ANTICIPATED WITH STRONGER LLVL FORCING FOR SHOWER ACTIVITY
IN THE BREEZY LLVL E FLOW. RADAR SHOWS A FEW SHOWERS MOVING E TO
W AND MOVING ALL THE WAY TOWARD THE GAINESVILLE AND OCALA AREAS
WHERE SHOWERS HAVE BEEN MUCH LIGHTER. BASED ON HIGH RES MODELS AND
RADAR...WILL TWEAK UP POPS ALONG THE COAST FOR NE FL BUT MAINTAIN
10-20% ELSEWHERE. THOUGH THERE WILL BE SOME APPRECIABLE INSTABILITY
THAT DEVELOPS TODAY...AS UPDRAFTS ENCOUNTER SIGNIFICANT DRY AIR AT
OR ABOVE 700 MB IT SHOULD MINIMIZE THE TSTM POTENTIAL TO THE POINT
WHERE IT WON'T BE MENTIONED AT THIS TIME. TEMPS LOOK ON TRACK. WE DO
STILL ANTICIPATE BREEZY CONDITIONS ESPECIALLY COASTAL COUNTIES WHERE
WINDS OF 15-20 MPH WITH GUSTS TO NEAR 30 MPH ARE EXPECTED. THIS
SHOULD BEGIN TO OCCUR LATER IN THE MORNING UNTIL THIS EVENING.
&&
.AVIATION...MAINLY VFR CONDS WITH OCNL CIGS 3500-5000 FT.
ISOLATED COASTAL SHOWERS WILL CONTINUE TO MOVE INLAND AND HAVE
VCSH AT ALL TERMINALS.
&&
.MARINE...WILL CONTINUE WITH THE TROPICAL STORM WARNING FOR
THE COASTAL WATERS. WINDS AND SEAS WILL CONTINUE TO INCREASE
AS THE GRADIENT TIGHTENS BETWEEN HURRICANE SANDY AND HIGH PRESSURE
TO THE NORTH. EXPECTING TROPICAL STORM CONDITIONS BY LATE TONIGHT
INTO SATURDAY NIGHT WITH CONDITIONS BEGINNING TO IMPROVE
SUNDAY.
RIP CURRENTS/SURF: SURF REPORTS FROM JAX BCH INDICATES SURF HEIGHTS
OF 2 TO 4 FEET AND EXTREMELY ROUGH NE CONDITIONS BUILDING IN
INTENSITY. HIGH RIP CURRENT ACTIVITY WAS NOTED. HIGH RISK OF
DANGEROUS RIP CURRENTS WILL CONTINUE INTO THE WEEKEND. BREAKER
HEIGHTS WILL INCREASE TO 4 TO 6 FEET THIS AFTERNOON AND 8 TO 12
FEET FRIDAY INTO THE WEEKEND. MINOR TO MODERATE COASTAL FLOODING IS
POSSIBLE DURING HIGH TIDES ON FRIDAY AND SATURDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 83 62 81 61 / 20 10 10 0
SSI 80 71 77 67 / 20 20 30 40
JAX 83 68 80 63 / 20 20 20 40
SGJ 83 73 81 68 / 20 30 40 60
GNV 84 66 81 62 / 20 20 10 20
OCF 86 68 83 63 / 20 20 20 30
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 6 PM EDT THIS EVENING FOR CLAY-MARION-
PUTNAM.
TROPICAL STORM WATCH FOR DUVAL-FLAGLER-NASSAU-ST JOHNS.
GA...HIGH RIP CURRENT RISK THROUGH SUNDAY EVENING FOR COASTAL CAMDEN-
COASTAL GLYNN.
LAKE WIND ADVISORY UNTIL 6 AM EDT FRIDAY FOR COASTAL CAMDEN-
COASTAL GLYNN.
AM...TROPICAL STORM WARNING FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH
FL 20 NM TO 60 NM OFFSHORE-ALTAMAHA SOUND GA TO FERNANDINA
BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST AUGUSTINE FL 20
NM TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL
OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.
&&
SHASHY/PETERSON/WALKERHazardous weather outlook, Oct 25, 6:30 AM EDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 630 AM EDT THU OCT 25 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-260823- ALACHUA- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING- ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)- CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST- GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU- PIERCE-PUTNAM- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE- UNION-WARE-WAYNE- 630 AM EDT THU OCT 25 2012 ...TROPICAL STORM WARNING IN EFFECT FOR THE COASTAL WATERS... ...TROPICAL STORM WATCH IN EFFECT FOR THE NORTHEAST FLORIDA COAST... ...LAKE WIND ADVISORY FOR THE IMMEDIATE COAST TODAY AND TONIGHT...AS WELL AS CLAY...PUTNAM AND MARION COUNTIES THIS AFTERNOON... ...HIGH RISK OF RIP CURRENTS THROUGH SUNDAY EVENING... THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... DETAILS ON THE IMPACTS FROM HURRICANE SANDY INCLUDING THE TROPICAL STORM WARNING AND WATCH CAN BE FOUND IN THE HURRICANE LOCAL STATEMENT. NORTHEAST WINDS WILL PROGRESSIVELY INCREASE TODAY AND TONIGHT AS HURRICANE SANDY TRACKS NORTHWARD OVER EASTERN CUBA AND TOWARD THE BAHAMAS. LOCAL WINDS WILL NEAR 20 TO 25 MPH TODAY WITH GUSTS TO 30 TO 35 MPH ALONG THE IMMEDIATE COAST TODAY AND TONIGHT AND A LAKE WIND ADVISORY IS IN EFFECT. CLAY...PUTNAM AND MARION COUNTIES WILL SEE SUSTAINED SPEEDS NEAR 20 MPH THIS AFTERNOON...AND A LAKE WIND ADVISORY HAS BEEN ISSUED FOR THERE AS WELL. STRENGTHENING ONSHORE FLOW BETWEEN HIGH PRESSURE TO THE NORTH AND HURRICANE SANDY TO THE SOUTH WILL RESULT IN A HIGH RIP CURRENT RISK...AND ELEVATED WINDS AND SEAS OVER THE COASTAL WATERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... HURRICANE SANDY IS EXPECTED TO TRACK EAST AND THEN NORTHEAST OF SOUTHEAST GEORGIA AND NORTHEAST FLORIDA FRIDAY AND SATURDAY...AND DETAILS OF IMPACTS CAN BE FOUND IN THE HURRICANE LOCAL STATEMENT. ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON THROUGH EARLY SATURDAY MORNING MAINLY OVER THE ADJACENT COASTAL WATERS AND COASTAL AREAS SOUTH OF SAINT AUGUSTINE. GUSTY WINDS AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY HAZARDS. MUCH COOLER AND DRIER AIR WILL FUNNEL OVER THE AREA NEXT WEEK. LOW TEMPERATURES MAY FALL INTO THE MID TO UPPER 30S IN NORMALLY COOLER LOCALES INLAND TUESDAY AND WEDNESDAY MORNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ENYEDI/HESS
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 2:52 AM EDT | Lake Wind Advisory | JAX | Flagler, Nassau | 15 hr |
| Oct 25, 5:35 AM EDT | Tropical Storm Watch | JAX | Flagler, Nassau | 54 hr |
| Oct 25, 5:35 AM EDT | Tropical Storm Warning | JAX | Flagler | 71 hr |
Nearby
High Surf Advisories in Florida, 2012High Surf Advisories in Georgia, 2012Every high surf advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.